# SDR AALA20070340

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1184/15FEB - CREW REPORTED SMOKE IN CABIN AND COCKPIT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING AND CHANGED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
